Bulletin of the Belgian Mathematical Society - Simon Stevin

Computations in rational sectional category

J.G. Carrasquel-Vera

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give simple upper bounds for rational sectional category and use them to compute invariants of the type of Farber's topological complexity of rational spaces. In particular we show that the sectional category of formal morphisms reaches its cohomological lower bound and give a method to compute higher topological complexity of formal spaces in terms of their cohomology.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 22, Number 3 (2015), 455-469.

Dates
First available in Project Euclid: 16 September 2015

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1442364592

Digital Object Identifier
doi:10.36045/bbms/1442364592

Mathematical Reviews number (MathSciNet)
MR3396996

Zentralblatt MATH identifier
1328.55003

Subjects
Primary: 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space 55P62: Rational homotopy theory

Keywords
Rational homotopy sectional category topological complexity

Citation

Carrasquel-Vera, J.G. Computations in rational sectional category. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 3, 455--469. doi:10.36045/bbms/1442364592. https://projecteuclid.org/euclid.bbms/1442364592


Export citation